Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 727560, 9 pages
http://dx.doi.org/10.1155/2014/727560
Research Article

Stability Analysis of a Car-Following Model on Two Lanes

Yuhan Jia,1,2 Yiman Du,1,2 and Jianping Wu1,2

1Department of Civil Engineering, Tsinghua University, Beijing 100084, China
2Jiangsu Province Collaborative Innovation Center of Modern Urban Traffic Technologies, Nanjing 210096, China

Received 16 October 2014; Revised 20 November 2014; Accepted 20 November 2014; Published 17 December 2014

Academic Editor: Sergio Preidikman

Copyright © 2014 Yuhan Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuhan Jia, Yiman Du, and Jianping Wu, “Stability Analysis of a Car-Following Model on Two Lanes,” Mathematical Problems in Engineering, vol. 2014, Article ID 727560, 9 pages, 2014. https://doi.org/10.1155/2014/727560.